# SDR CALA9800124

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY PATH LIGHTING AT FIRST CLASS SECTION AND ROWS 17 TO 22 FAILED CAPACITANCE TEST. TWO BATTERY PACKS WERE REMOVED AND REPLACED.
